# SDR IPXA2015040687731

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,669 hours, 7,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074900000
- Part serial: 1051767
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR PANEL 231XG IS CRACKED, FABRICATED NEW PANEL IAW EO A300-5320-40552-B.
